MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO SAFETOUCH II AVF NEEDLE

NIPRO (THAILAND) CORP. LTD. NIPRO SAFETOUCH II AVF NEEDLE
Model Number FS+173230BC
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Needle did not retract into sheath (safety mechanism).

Brand Name
NIPRO SAFETOUCH II AVF NEEDLE
Common Device Name
AVF NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
MDR Report Key16456480
Report Number1056186-2023-00003
Device Sequence Number15081798
Product Code FOZ
UDI-Device Identifier00383790000208
UDI-Public00383790000208
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2023
Report Date (Section F) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFS+173230BC
Device Catalogue NumberFS+173230BC
Device Lot Number22H12J
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/15/2023
Device Age6 MO
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer02/28/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/28/2023